MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 Longevity; Prosthesis, hip

Zimmer Biomet, Inc. G7 Longevity; Prosthesis, hip
Catalog Number 20123202
Medical Device Problem Codes Difficult to Insert (1316); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial procedure, the liner could not be implanted in a satisfactory position or extracted, requiring it to be cut into pieces and removed.Another liner was used to complete the surgery, causing an approximately 20-minute delay.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Cmp-1060363 d10: cat# 010000660 lot# 7727781 g2: foreign ¿ event occurred in china the customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
G7 Longevity
Common Device Name
Prosthesis, hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50668362
Report Number0001822565-2026-03063
Device Sequence Number13305638
Product Code LPH
UDI-Device Identifier00889024519244
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20123202
Device Lot Number67719572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown